Skip to content

Research at St Andrews

Coprime automorphisms and their commutators

Research output: Contribution to journalArticle

DOI

Standard

Coprime automorphisms and their commutators. / Parker, C; Quick, Martyn.

In: Journal of Algebra, Vol. 244, 01.10.2001, p. 260-272.

Research output: Contribution to journalArticle

Harvard

Parker, C & Quick, M 2001, 'Coprime automorphisms and their commutators', Journal of Algebra, vol. 244, pp. 260-272. https://doi.org/10.1006/jabr.2001.8908

APA

Parker, C., & Quick, M. (2001). Coprime automorphisms and their commutators. Journal of Algebra, 244, 260-272. https://doi.org/10.1006/jabr.2001.8908

Vancouver

Parker C, Quick M. Coprime automorphisms and their commutators. Journal of Algebra. 2001 Oct 1;244:260-272. https://doi.org/10.1006/jabr.2001.8908

Author

Parker, C ; Quick, Martyn. / Coprime automorphisms and their commutators. In: Journal of Algebra. 2001 ; Vol. 244. pp. 260-272.

Bibtex - Download

@article{aa2d60f8c9e04985bef19edfe5de76a3,
title = "Coprime automorphisms and their commutators",
author = "C Parker and Martyn Quick",
year = "2001",
month = "10",
day = "1",
doi = "10.1006/jabr.2001.8908",
language = "English",
volume = "244",
pages = "260--272",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "ACADEMIC PRESS INC ELSEVIER SCIENCE",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Coprime automorphisms and their commutators

AU - Parker, C

AU - Quick, Martyn

PY - 2001/10/1

Y1 - 2001/10/1

UR - http://www.scopus.com/inward/record.url?scp=0035483087&partnerID=8YFLogxK

UR - http://www.sciencedirect.com/science?_ob=PublicationURL&_tockey=%23TOC%236838%232001%23997559998%23287309%23FLP%23&_cdi=6838&_pubType=J&view=c&_auth=y&_acct=C000050565&_version=1&_urlVersion=0&_userid=1026342&md5=ccdb57c3f9b45994c425492d7db67ce2

U2 - 10.1006/jabr.2001.8908

DO - 10.1006/jabr.2001.8908

M3 - Article

VL - 244

SP - 260

EP - 272

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

ER -

Related by author

  1. Groups St Andrews 2017 in Birmingham

    Campbell, C. M., Parker, C. W., Quick, M., Robertson, E. F. & Roney-Dougal, C. M., Apr 2019, Cambridge University Press. 508 p. (London Mathematical Lecture Note Series 455)

    Research output: Book/ReportBook

  2. The infinite simple group V of Richard J. Thompson: presentations by permutations

    Bleak, C. & Quick, M., 2017, In : Groups, Geometry, and Dynamics. 11, 4, p. 1401-1436 36 p.

    Research output: Contribution to journalArticle

  3. Automorphism groups of countable algebraically closed graphs and endomorphisms of the random graph

    Dolinka, I., Gray, R. D., McPhee, J. D., Mitchell, J. D. & Quick, M., May 2016, In : Mathematical Proceedings of the Cambridge Philosophical Society. 160, 03, p. 437-462

    Research output: Contribution to journalArticle

  4. Groups St Andrews 2013

    Campbell, C. M. (ed.), Quick, M. (ed.), Robertson, E. F. (ed.) & Roney-Dougal, C. M. (ed.), 2015, Cambridge: Cambridge University Press. 500 p. (London Mathematical Society lecture note series ; vol. 422)

    Research output: Book/ReportBook

Related by journal

  1. Enumeration of idempotents in planar diagram monoids

    Dolinka, I., East, J., Evangelou, A., FitzGerald, D., Ham, N., Hyde, J., Loughlin, N. & Mitchell, J. D., 15 Mar 2019, In : Journal of Algebra. 522, p. 351-385 35 p.

    Research output: Contribution to journalArticle

  2. Involution centralisers in finite unitary groups of odd characteristic

    Glasby, S., Praeger, C. & Roney-Dougal, C. M., 26 Sep 2019, In : Journal of Algebra. In press

    Research output: Contribution to journalArticle

  3. Minimal and canonical images

    Jefferson, C., Jonauskyte, E., Pfeiffer, M. & Waldecker, R., 1 Mar 2019, In : Journal of Algebra. 521, p. 481-506

    Research output: Contribution to journalArticle

  4. The Hall–Paige conjecture, and synchronization for affine and diagonal groups

    Bray, J., Cai, Q., Cameron, P. J., Spiga, P. & Zhang, H., 8 Mar 2019, In : Journal of Algebra. 16 p.

    Research output: Contribution to journalArticle

  5. Computing maximal subsemigroups of a finite semigroup

    Donoven, C. R., Mitchell, J. D. & Wilson, W. A., 1 Jul 2018, In : Journal of Algebra. 505, p. 559-596 38 p.

    Research output: Contribution to journalArticle

ID: 253980

Top